Alert archive / New York / Heat Advisories in 2021

Heat Advisory 2, NWS Binghamton, NY

June 27, 202115 counties in New York

NWS Binghamton, NY issued this heat advisory at Jun 27, 2021, 4:14 PM EDT for 15 counties in New York. It took effect at Jun 28, 2021, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2021, 4:14 PM EDT (20:14 UTC)
In effect from
Jun 28, 2021, 11:00 AM EDT
Expired
Jun 28, 2021, 8:00 PM EDT
In force
9 hr
Issued by
NWS Binghamton, NY

Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 43 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

763 
WWUS71 KBGM 272014
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
414 PM EDT Sun Jun 27 2021

NYZ016>018-024-025-055-056-282015-
/O.NEW.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
/O.CON.KBGM.HT.Y.0001.000000T0000Z-210628T0000Z/
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
Including the cities of Seneca Falls, Auburn, Syracuse, Elmira, 
Ithaca, Owego, Waverly, and Binghamton
414 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

* WHAT...Maximum heat index values around 95F for Sunday and 
  Monday.

* WHERE...Seneca, Southern Cayuga, Onondaga, Chemung, Tompkins, 
  Tioga and Broome counties.

* WHEN...For the first Heat Advisory, until 8 PM EDT this 
  evening. For the second Heat Advisory, from 11 AM to 8 PM EDT 
  Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index values
  will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ009-015-022-023-036-037-280000-
/O.CON.KBGM.HT.Y.0001.000000T0000Z-210628T0000Z/
Northern Oneida-Yates-Steuben-Schuyler-Madison-Southern Oneida-
Including the cities of Boonville, Penn Yan, Corning, Hornell, 
Watkins Glen, Hamilton, Oneida, Rome, and Utica
414 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s especially 
  late this afternoon and early evening.

* WHERE...Tioga, Broome, Northern Oneida, Onondaga, Tompkins, 
  Seneca, Chemung, Madison, Southern Oneida, Steuben, Yates, 
  Schuyler and Southern Cayuga counties.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
4 follow-up statements
024 
WWUS71 KBGM 280031
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
831 PM EDT Sun Jun 27 2021

NYZ016>018-024-025-055-056-290000-
/O.CON.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
Including the cities of Seneca Falls, Auburn, Syracuse, Elmira, 
Ithaca, Owego, Waverly, and Binghamton
831 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
MONDAY...

* WHAT...Heat index values up to 95 expected.

* WHERE...Tioga, Broome, Onondaga, Tompkins, Chemung, Seneca and 
  Southern Cayuga counties.

* WHEN...From 11 AM to 8 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index values
  will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
536 
WWUS71 KBGM 280723
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
323 AM EDT Mon Jun 28 2021

NYZ016>018-024-025-055-056-290000-
/O.CON.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
Including the cities of Seneca Falls, Auburn, Syracuse, Elmira, 
Ithaca, Owego, Waverly, and Binghamton
323 AM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 96 expected.

* WHERE...Tioga, Broome, Onondaga, Tompkins, Chemung, Seneca and 
  Southern Cayuga counties.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index values
  will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
641 
WWUS71 KBGM 281442
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1042 AM EDT Mon Jun 28 2021

NYZ015-022-023-290000-
/O.EXA.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
Yates-Steuben-Schuyler-
Including the cities of Penn Yan, Corning, Hornell, 
and Watkins Glen
1042 AM EDT Mon Jun 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to and exceeding 95 expected.

* WHERE...Yates, Steuben and Schuyler counties.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index 
  values will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ009-036-037-044-045-062-290000-
/O.EXA.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
Northern Oneida-Madison-Southern Oneida-Cortland-Chenango-
Sullivan-
Including the cities of Boonville, Hamilton, Oneida, Rome, Utica,
Cortland, Norwich, and Monticello
1042 AM EDT Mon Jun 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to and exceeding 95 expected.

* WHERE...Northern Oneida, Madison, Southern Oneida, Cortland, 
  Chenango and Sullivan counties.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index 
  values will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ016>018-024-025-055-056-290000-
/O.CON.KBGM.HT.Y.0002.210628T1500Z-210629T0000Z/
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
Including the cities of Seneca Falls, Auburn, Syracuse, Elmira, 
Ithaca, Owego, Waverly, and Binghamton
1042 AM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to and exceeding 95 expected.

* WHERE...Tioga, Broome, Onondaga, Tompkins, Chemung, Seneca and 
  Southern Cayuga counties.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index 
  values will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
116 
WWUS71 KBGM 281953
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
353 PM EDT Mon Jun 28 2021

NYZ015-022-023-292000-
/O.NEW.KBGM.HT.Y.0003.210629T1500Z-210630T0000Z/
/O.CON.KBGM.HT.Y.0002.000000T0000Z-210629T0000Z/
Yates-Steuben-Schuyler-
Including the cities of Penn Yan, Corning, Hornell, 
and Watkins Glen
353 PM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

* WHAT... Maximum Heat index values around or exceeding 95. 

* WHERE...Yates, Steuben and Schuyler counties.

* WHEN...For the first Heat Advisory, until 8 PM EDT this 
  evening. For the second Heat Advisory, from 11 AM to 8 PM EDT 
  Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ016>018-024-025-055-056-292000-
/O.NEW.KBGM.HT.Y.0003.210629T1500Z-210630T0000Z/
/O.CON.KBGM.HT.Y.0002.000000T0000Z-210629T0000Z/
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
Including the cities of Seneca Falls, Auburn, Syracuse, Elmira, 
Ithaca, Owego, Waverly, and Binghamton
353 PM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

* WHAT... Maximum Heat Index Values of 95 to 100. 

* WHERE...Seneca, Southern Cayuga, Onondaga, Chemung, Tompkins, 
  Tioga and Broome counties.

* WHEN...For the first Heat Advisory, until 8 PM EDT this 
  evening. For the second Heat Advisory, from 11 AM to 8 PM EDT 
  Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ036-037-044-045-062-292000-
/O.NEW.KBGM.HT.Y.0003.210629T1500Z-210630T0000Z/
/O.CON.KBGM.HT.Y.0002.000000T0000Z-210629T0000Z/
Madison-Southern Oneida-Cortland-Chenango-Sullivan-
Including the cities of Hamilton, Oneida, Rome, Utica, Cortland, 
Norwich, and Monticello
353 PM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

* WHAT... Maximum Heat Index values around 95. 

* WHERE...Madison, Southern Oneida, Cortland, Chenango and 
  Sullivan counties.

* WHEN...For the first Heat Advisory, until 8 PM EDT this 
  evening. For the second Heat Advisory, from 11 AM to 8 PM EDT 
  Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ009-290000-
/O.CON.KBGM.HT.Y.0002.000000T0000Z-210629T0000Z/
Northern Oneida-
Including the city of Boonville
353 PM EDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to and exceeding 95 expected.

* WHERE...Northern Oneida, Madison, Southern Oneida, Cortland, 
  Chenango and Sullivan counties.

* WHEN... Till 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Greatest chance for high heat index 
  values will be in river valleys and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this heat advisory went out at Jun 27, 4:10 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 27, 4:10 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
410 PM EDT Sun Jun 27 2021

.SYNOPSIS...
Today into Tuesday is expected to be hot and humid with the
heat index getting well into the 90s. After a dry day today,
the chance of showers and thunderstorms will increase Monday
into Wednesday. Cooler and more unsettled weather will return to
the region for the end of the work week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Temperatures this morning were hampered by widespread
fair weather cumulus and high level cirrus clouds. Also, some
increased mixing in the low levels allowed some dewpoints to
stay a degree or two cooler than guidance suggested. Thus,
afternoon highs are a few degrees off what was expected. It was
still very warm as heat indices this afternoon reached the
lower 90s in many parts of our valleys.
Tonight, a passing shortwave across southern Ontario will bring
a slight chance for scattered rain showers along the extreme
portion of our northern counties. Most of the area will see
mostly clear skies and light winds.

Tuesday will be an active weather day. Not only are
temperatures and dewpoints are expected to be high again, but a
shortwave trough over southern Ontario will push a weak boundary
into our area, igniting rain showers and thunderstorms in the
afternoon. PWATs are forecast to be high during this period,
combined with MBE vectors showing a good chance for slow moving
storms, heavy rain is a good possibility with any convection
that develops. Shear across the area is less than 20kts in most
places so nothing more than an isolated severe storm is
expected. The main challenge here is timing the beginning of the
convection along with peak heating across the area. We have
temperatures and dewpoints across several counties that if
convection initiates mid- afternoon, would allow for heat
indices to reach above 95F for a few hours. Because of this, we
have issued a Heat Advisory for much of our central NY counties.
If convection starts and hour or two early or clouds roll into
the northern counties earlier than expected, the heat index will
be lower than expected. Southern central NY counties will have
the best chance at reaching the criteria for the Heat Advisory.

Storms are expected to dissipate in the evening, leaving a
slight chance of an isolated shower during the overnight. It
will be warm and muggy with lows in the upper 60s/low 70s and
dewpoints in the mid to upper 60s.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
A frontal boundary will be located to our north with a high
pressure system off the Mid-Atlantic coastline. This will
continue to bring warm and moist air into the region. With the
front inching closer lift will be a bit more to aid in the
development of a few afternoon and evening thunderstorms. Shear
is modeled to be lacking but plenty of instability and high PW
values are in place. This will keep the focus to locally heavy
rainfall and a downburst of wind or two with a couple of
thunderstorms. Storm motions also look very slow another concern
for heavy rain.

Outside the thunderstorms, another hot and humid
day will be on tap with modeled boundary temperatures indicating
once again quite a few locations see 90 for high temperatures.
with more clouds some locations in CNY may the spared another
90 degree day. With the combination of heat and humidity, heat
index values are a concern again with top values around 95 in NE
PA and the Southern Tier of NY. Drink plenty of fluids, take
breaks and wear loose/ lightweight clothing if outdoors. A muggy
night Tuesday night with temperatures only falling back to
around 70.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A broad trough will be in place across the region Wednesday with
a cold frontal boundary across northern New England. Instability
and moisture will continue to be advected into the region behind
the departing high pressure offshore.

A key difference though Wednesday will be the increase in 0-6
KM bulk shear to around 30 knots. Once again afternoon
thunderstorms should develop but be a bit more organized and
progress southeast through the area into the evening hours.
Locally heavy rainfall ( PW values around 1.7) is still a threat
but storm motions look a bit faster compared to Tuesday.
Soundings do show some indication of a downburst/ gusty wind
potential with some storms. With more clouds high temperatures
should start to trend a few degrees cooler after another muggy
morning Wednesday with lows around 70.

Our region continues to be in a battleground between an upper
level low to our west and a high pressure system offshore with a
frontal boundary overhead. Moisture will continue to be
transported and lifted along the front for rounds of showers and
some thunderstorms through at least Friday. Heavy rainfall
threats may materialize again. It is important to note quite a
bit of spread was present between various ensemble members on
how quickly the front and upper level low move east of the area.
For now, given the uncertainty we linger shower chances through
the 4th of July weekend. Temperatures should continue a slow
cooling trend by a couple of degrees each day.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Scattered fair weather cumulus with some high cirrus will
continue across the CWA this afternoon and into the evening.
Gusty winds at all terminals this afternoon should die down
after sunset, with light winds during the overnight hours.
VFR conditions are forecast through the period.

Outlook...

Monday afternoon through Tuesday...VFR likely through the
morning hours. Chance for afternoon thunderstorms are across
the NY terminals . Heavy rain will be the main threat here so
visibilities could drop to IFR during these storms.

Wednesday through Thursday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the
afternoon.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ009-015>018-
     022>025-036-037-055-056.

&&

SYNOPSIS...JTC
NEAR TERM...JTC
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...JTC
Hazardous weather outlook, Jun 27, 4:03 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
403 PM EDT Sun Jun 27 2021

PAZ038>040-043-044-047-048-072-282015-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
403 PM EDT Sun Jun 27 2021

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With a hot and humid airmass in place maximum heat index values
Monday and Tuesday afternoons are forecasted between 95 and 100
degrees. Drink plenty of water, wear loose lightweight clothes and
take plenty of breaks if outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-036-037-282015-
Northern Oneida-Madison-Southern Oneida-
403 PM EDT Sun Jun 27 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With a hot and humid airmass in place maximum heat index values
Monday and Tuesday afternoons are forecasted to approach 95 degrees.
Drink plenty of water, wear loose lightweight clothes and take
plenty of breaks if outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ016>018-024-025-055-056-282015-
Seneca-Southern Cayuga-Onondaga-Chemung-Tompkins-Tioga-Broome-
403 PM EDT Sun Jun 27 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

With a hot and humid airmass in place maximum heat index values
Tuesday afternoon are forecasted between 95 and 100 degrees. Drink
plenty of water, wear loose lightweight clothes and take plenty of
breaks if outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ044>046-057-062-282015-
Cortland-Chenango-Otsego-Delaware-Sullivan-
403 PM EDT Sun Jun 27 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With a hot and humid airmass in place maximum heat index values
Monday and Tuesday afternoons are forecasted in the 90's. Drink
plenty of water, wear loose lightweight clothes and take plenty of
breaks if outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015-022-023-282015-
Yates-Steuben-Schuyler-
403 PM EDT Sun Jun 27 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

With a hot and humid airmass in place maximum heat index values
Monday and Tuesday afternoons are forecasted between 90-95 Monday and
around 95 degrees Tuesday. Drink plenty of water, wear loose
lightweight clothes and take plenty of breaks if outside.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Heat Advisories in New York, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.